# SDR SWAA2025071680462

- Difficulty date: June 10, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 64,981 hours, 38,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER ASSY FLOOR STRUCTURE LOCATED BS540 AND BTW BL 0 TO RBL24.75 PASSENGER CABIN.  REPLACED STIFFENER ASSY FLOOR STRUCTURE LOCATED BS540 AND BTW BL 0 TO RBL24.75 PASSENGER CABIN IAW SRM 51-40-02-0G-0 AND DWG 143A0060 SHEET 44 REV A.
